Complex valued dislocated metric spaces

Articles > Article · 2018

Authors: Özgür EGE, İsmet KARACA

Korean Journal of Mathematics, International, 2018, vol 26, pp 809-822

DOI: 10.11568/kjm.2018.26.4.809

Summary

In this paper, we introduce complex valued dislocated metric spaces. We prove Banach contraction principle, Kannan and Chatterjea type fixed point theorems in this new space. Moreover, we give some applications of the results to differential equations and iterated functions.

View details